# SDR AC2A2018072513901

- Difficulty date: June 19, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N639NA
- Make and model: Agusta AW139
- Aircraft serial: 41262
- Aircraft time: 5,894 hours, 11,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORMING AT STA3300 RIGHT SIDE CABIN OVERHEAD AT BULKHEAD FITTING PENETRATION AREA. CORROSION WAS REMOVED AND FITTING REPLACED.
